# SDR 99ZZZX2497

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY196
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WOULD NOT TRANSMIT.  REMOVED AND REPLACED.
